2 doctors weighed in:

8wks pp having stinging and burning sensation in the lower abdominal. No blood in stool or urine. Feels like it's tearing. Causes headaches as well. What could it be?

2 doctors weighed in
Dr. Sewa Legha
Internal Medicine - Oncology
1 doctor agrees

In brief: ?UTI

Urinary tract infection(UTI) also called cystitis can be the cause of your symptoms.

You should go see a doctor and get your urine checked(Urinalysis).
A short course of antibiotics would be necessary if you have UTI.

In brief: ?UTI

Urinary tract infection(UTI) also called cystitis can be the cause of your symptoms.

You should go see a doctor and get your urine checked(Urinalysis).
A short course of antibiotics would be necessary if you have UTI.
Dr. Sewa Legha
Dr. Sewa Legha
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors